# SDR A6WA202101178072

- Difficulty date: December 2, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004145
- Part serial: NSN
- Condition: Dented
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS 4 OUTWARD DENTS COMMON TO EXTERIOR SKIN PN 601R35004-145 AT FS625.30 TO FS640.00 AND STR16R TO STR17R.   ****AIRCRAFT REMOVED FROM SERVICE****  VERIFIED NO LOOSE OR PULLED FASTENERS IN THE SURROUNDING AREA AT STRINGER COMMON TO EXTERIOR SKIN AT FS625.30 TO FS640.00 AND STR16R TO STR17R. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK  WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01773 REV IR DATED 12/22/2021.WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20098, TT: 39682:59 TC: 38340.
